# SDR HEEA087136

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,531 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Link
- Part number: 7640003006054
- Condition: Damaged
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLER LINK AT LATERAL FORCE GRADIENT DUE TO STILL CYCLIC LATERAL MOVEMENTS. SHOP REPAIR.
